# SDR DALA2019052803252

- Difficulty date: May 27, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 76,127 hours, 15,473 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OVEN #5 SMOKING WHEN HEATING. CLEANED COMPARTMENT AIR EXTRACTION FILTER. AND REPLACED OVEN. SYSTEM OPERATION IS NORMAL.
